# SDR AALA201511189010

- Difficulty date: November 7, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 60,812 hours, 22,483 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367300800000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, DELAMINATED FLOOR PANEL 131FF IN FWD CARGO COMPARTMENT.  REPLACED FLOOR PANEL 131FF IN FWD CARGO COMPARTMENT IAW SRM 53-02-00 PAR 8H FIGURE 209 & IRM 9701 REV G.
